# SDR 2006UALA00237

- Difficulty date: February 7, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 38,669 hours, 28,531 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 908, S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 908, STR 4L IS CRACKED AROUND 2 EA RIVETS JUST AFT OF STA 907 FRAME.  REMOVED AND REPLACED STRINGER SPLICE CHANNEL AT STR 4L FIG 908 REF SRM 51-40-02.
